RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 9, Pages 36–47 (Mi ivm9277)  

Necessary conditions of the approximability of generalized free products and HNN-extensions

A. E. Kuvaev, E. V. Sokolov

Ivanovo State University, 39 Ermaka str., Ivanovo, 153025 Russia

Abstract: We obtain a generalization of Shirvani results on necessary conditions of the residual finiteness of generalized free products and HNN-extensions for the case of the property “to be residually a $\mathcal{C}$-group”, where $\mathcal{C}$ is an arbitrary class of groups.

Keywords: residual properties, free product of groups with one amalgamated subgroup, multiple HNN-extension.

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:9, 32–42

Bibliographic databases:

UDC: 16.05.2016
Received: 16.05.2016

Citation: A. E. Kuvaev, E. V. Sokolov, “Necessary conditions of the approximability of generalized free products and HNN-extensions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 9, 36–47; Russian Math. (Iz. VUZ), 61:9 (2017), 32–42

Citation in format AMSBIB
\Bibitem{KuvSok17}
\by A.~E.~Kuvaev, E.~V.~Sokolov
\paper Necessary conditions of the approximability of generalized free products and
HNN-extensions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 9
\pages 36--47
\mathnet{http://mi.mathnet.ru/ivm9277}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 9
\pages 32--42
\crossref{https://doi.org/10.3103/S1066369X17090043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408855900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85028555632}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9277
  • http://mi.mathnet.ru/eng/ivm/y2017/i9/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:54
    Full text:9
    References:12
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019